# SDR SIMA2011313007

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 18,392 hours, 16,177 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3325 THE TOWER REPORTED SMOKE COMING OFF GEAR DURING LANDING ROLLOUT.  REPORTED SMOKE STOPPED BEFORE EXITING RUNWAY.  COULD NOT DETERMINE WHICH SIDE.  THE AIRCRAFT WAS DE-ICED EARLIER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN LANDING GEAR INSPECTION WITH NO DEFECTS NOTED IAW AMM CH 05-30-24.  AIRCRAFT OK FOR RETURN TO SERVICE.  NO PARTS REMOVED OR REPLACED THE AIRCRAFT WAS RETURNED TO SERVICE.
